On covering of bounded sets by sets with the twice less diameter
Colloquium Mathematicum, Tome 42 (1979) no. 1, pp. 33-37
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_42_1_33_37,
author = {Karol Borsuk and Rimas Vaina},
title = {On covering of bounded sets by sets with the twice less diameter},
journal = {Colloquium Mathematicum},
pages = {33--37},
year = {1979},
volume = {42},
number = {1},
doi = {10.4064/cm-42-1-33-37},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-42-1-33-37/}
}
TY - JOUR AU - Karol Borsuk AU - Rimas Vaina TI - On covering of bounded sets by sets with the twice less diameter JO - Colloquium Mathematicum PY - 1979 SP - 33 EP - 37 VL - 42 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-42-1-33-37/ DO - 10.4064/cm-42-1-33-37 LA - en ID - 10_4064_cm_42_1_33_37 ER -
Karol Borsuk; Rimas Vaina. On covering of bounded sets by sets with the twice less diameter. Colloquium Mathematicum, Tome 42 (1979) no. 1, pp. 33-37. doi: 10.4064/cm-42-1-33-37
Cité par Sources :